# SDR SWAA2024020849772

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 2,952 hours, 1,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT WILL NOT TEST.  TESTED AND REPOSITIONED FWD GALLEY O/B FLASH LIGHT PER AMM 25-64-00 OP CHECK OK TEST OK.
